Littman, W.; Stampacchia, G.; Weinberger, H. F.
Regular points for elliptic equations with discontinuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3 : Tome 17 (1963) no. 1-2 , p. 43-77
Zbl 0116.30302 | MR 161019 | 32 citations dans Numdam
URL stable : http://www.numdam.org/item?id=ASNSP_1963_3_17_1-2_43_0

Bibliographie

1 Aronszajn, N. and Smith, K.T. - Functional spaces and functional completion, Ann. Inst. Fourier, 6. 1956, pp. 125-185. Numdam | MR 80878 | Zbl 0071.33003

2 Brelot, M. - Eléments de la théorie classique du potentiel, Paris C. D. U., 1959. MR 106366 | Zbl 0084.30903

3 De Giorgi, E. - Sulla differentiabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino, S. III, Parte I, pp. 25-43, (1957). MR 93649 | Zbl 0084.31901

4 Deny. J., and Lions, L. - Les espaces de B. Levi, Ann. Inst. Fourier, 5, (1953-54), pp. 305-370. Numdam | Zbl 0065.09903

5 Frostman, O. - Les points irreguliers dans la théorie du potentiel et le critère de Wiener, Kungl. Fysiografiska Sällskapets J. Lund Förhandlingar 9, (1939). JFM 65.0415.05 | Zbl 0023.04501

6 Fuglede, B. - Extremal length and functional completion, Acta. Math. 98 (1957), pp. 171-219. MR 97720 | Zbl 0079.27703

7 Hervé, R.M. - Recherches axiomatique sur la théorie des fonctions surharmoniques et du potentiel, Ann. Inst. Fourier, Grenoble 12 (1962), pp. 415-571. Numdam | MR 139756 | Zbl 0101.08103

8 Kellogg, O.D. - Foundations of potential theory, Springer (Berlin) 1929. JFM 55.0282.01 | MR 222317

9 Kellogg, O.D. and Vasilesco F. A contribution to the theory of capacity, Amer. Journ. of Math 51 (1929), pp. 515-526. JFM 55.0287.05 | MR 1506733

10 La Vallée Poussin, C. De - Points irreguliers. Détermination des masses par les potentiels, Académie royale de Belgique. Bull. Classe des Sciences s. 5 t. 24 (1938), pp. 368-384 and 672-689. JFM 64.0478.01

11 Magknes, E., and Stampacchia, G. - I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Sc. Norm. Sup. Pisa 12 (1958), pp. 247-358. Numdam | MR 123818 | Zbl 0082.09601

12 Morrey, C.B. - Second order elliptic equations in several variables and Hölder continuity, Math. Zeit. 72, pp. 146-164, (1959). MR 120446 | Zbl 0094.07802

13 Moser, J. - A new proof of De Giorgi's theorem concerning the regularity problem for elliptic differential equations, Comm. Pure Appl. Math. vol. 13. pp. 457-468, (1960). MR 170091 | Zbl 0111.09301

14 Moser, J. - On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math. Vol. XIV, pp. 577-591, (1961). MR 159138 | Zbl 0111.09302

15 Nash, J. - Continuity of the solutions of parabolic and elliptic equations, Amer. J. Math. 80, pp. 931-954, (1958). MR 100158 | Zbl 0096.06902

16 Ole, O.A. - On the Dirichlet problem for equations of elliptic type (Russ.), Math. Sb. N. S. 24 (66), (1949), pp. 3-14.

17 Püschel, W. - Die erste Randwertaufgabe der allgemeimen selbstadjungierten elliptischen Differentialgleichung zweiter Ordnung für beliebige Gebiete, Math. Zeit. 34 (1931), pp. 535-553. JFM 58.0493.03 | Zbl 0003.20801

18 Riesz, F., and B. Sz. Nagy - Lessons on Functional Analysis.

19 Royden, H. - The growth of a fundamental solution of an elliptic divergence structure equation, Studies in Mathematical Analysis and Related Topics: Essays in Honor of George Polya, Stanford, 1962, pp. 333-340. MR 145190 | Zbl 0152.31101

20 Schechter, M. - Negative Norms and Boundary Problems, Ann. of Math. 72 (1960), pp. 581-593. MR 125333 | Zbl 0097.08401

21 Schwartz, L. - Théorie des Distributions, Paris.

22 Stampacchia, G. - Régularisation des solutions de problèmes aux Limites elliptiques à données discontinues, Intern. Symp. on Lin. Spaces, Jerusalem (1960). MR 146512 | Zbl 0114.30403

23 Stampacchia, G. - Contributi alla regolarizzazione delle soluzioni dei problemi al contorno per equazioni del secondo ordine ellittiche, Annali Scuola Normale Superiore di Pisa, S. III, Vol. XII (1958), pp. 223-245. Numdam | Numdam | MR 125313 | Zbl 0082.09701

24 Stampacchia, G. - Problemi al contorno ellittici, con dati discontinui, dotati di soluzioni holderiane, Annali di Matem. Vol 51, pp. 1-38, (1960). MR 126601 | Zbl 0204.42001

25 Stampacchia, G. - On some regular multiple integral problems in the calculus of variations, to appear in Comm. Pure Appl. Math. MR 155209 | Zbl 0138.36903

26 Stampacchia, G. - Second order elliptic equations and boundary value problems, International Congress of Mathematians 1962, Stockholm. MR 176198 | Zbl 0137.06803

27 Tautz, G. - Reguläre Randpunkte beim verallgemeinerten Dirichletschen Problem, 39 (1935), pp 532-559. JFM 61.0531.02 | MR 1545516 | Zbl 0010.35603

28 Tautz, G. - Zur Theorie der ersten Randwertanfgabe, Math. Naohr. 2 (1949), pp. 279-303. MR 32868 | Zbl 0037.07001

29 Weinberger, H.F. - Symmetrization in uniformly elliptic problems, Studies in Mathematioal Analysis and Related Topics: Essays in Honor of George Polya, Stanford (1962) pp. 424-428. MR 145191 | Zbl 0123.07202

30 Wiener, N. - The Dirichlet problem, J. Math. and Phys. Vol. 3 (1924), pp. 127-146. JFM 50.0646.02

31 Wiener, N. - Certain notions in potential theory, J. Math. and Phys. Vol. 3 (1924), pp. 24-51. JFM 50.0646.03